Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
Question: Perianal vitiligo
|powerofphp - Wed Jun 16, 2004 4:09 am||
I have efffected by vitiligo on my forehead, and other places on my body i regualarly using dermovate ointment , it stopped expnding, and most of the spots removed now.
few days ago i come to know there is another white spot on my anal area, i visit skin specialist he said this is perianal vitiligo. doctors are saying this has no cure.
i am to ask
1. weather this is hrmful???
2. is it possible to make cure on such sensitive area (anal area) as i m concious to use any cream on this sre.
3. suggest me cure for this.
also if i don't cure for this is it harmful for me???
|Dr. Russell M - Thu Jun 17, 2004 7:48 am||
I see that you are free from any of the patches on visible parts of your body now. Vitiligo treatment has no unanimous consensus among care providers. Treatments are individualized according to patient disposition. But I don't think that the disease per se is grevious lest the cosmetic part of it is taken into consideration. And I also don't think that dermovate can cause any harm to the anal region. But I believe it is best to consult your dermatologist regarding this.
Hope this helps.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.